The Effect Of Bipolar Patients Stopping The Drug Without Consulting A Doctor?
Hello, r n6 months ago I was diagnosed by a psychiatrist that I was suffering from bipolar and major depression, after 3 months of treatment I felt my emotions were more stable and more enthusiastic and chose not to continue treatment .. r nBut a few days ago , for 2 consecutive days I felt a great headache but on the 3rd day at night when I wanted to sleep suddenly my head sounded like a broken cassette and scratched glass .. The sound was so strong it made my whole head and face I hurt and even my teeth ached .. These sounds lasted for about 10-15 seconds .. After that my head immediately hurt and it was difficult to sleep .. r nThen the next day, after I wanted to sleep around 11 at night, Suddenly I heard random sounds like a crowd talking, shouting, whispering, even like a person talking on TV .. But these sounds lasted more than 20 seconds and made me feeling very scared and choosing to sleep with my parents .. r nSo, these sounds have something to do with me stopping my medication or just adding to my illness? r n Sorry if my question is too long because I want to explain in detail symptoms of my illness .. r n r nPlease be given an explanation, r nThank you in advance …
Patients with bipolar disorder accompanied by depression require regular treatment and consultation to obtain psychiatric evaluations and examinations relating to recovery and improvement of ongoing psychiatric status.
In patients with this condition, administering antidepressants will help stabilize neurotransmitters (work systems and neurochemical interactions) in the brain, thereby helping reduce complaints of depression and psychiatric disorders that are the target of treatment.
The existence of a better clinical complaint during treatment, will help you to live your daily life better. However, when you feel better, you should not stop treatment immediately without advice and supervision from your mental health professional. Immediate discontinuation will cause accompanying complaints of drug withdrawal that you can feel and bother you. This condition is known as the antidepressant withdrawal effect.
Some of the complaints you feel such as hallucinations or hearing things, headaches, anxiety, or nightmares and complaints of pain may accompany and bother you.
Therefore, you should consult your doctor again for further examination and evaluation regarding your clinical condition. The doctor will examine and evaluate your current clinical condition. And discuss with the doctor about other conditions that you need to be aware of and pay attention to during the treatment given.
Furthermore, avoid stopping treatment suddenly without supervision and advice from the doctor who treats you.
That is the information we can convey, read also the effects of drug release.